# SDR A6WA202301298471

- Difficulty date: January 29, 2023
- Submitted: March 1, 2023
- Operation: Air carrier
- Aircraft: N467AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7900
- Aircraft time: 39,700 hours, 38,532 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: None
- Part number: 601R230251
- Part serial: NSN
- Condition: None
- Location: Rh Horiz Stab
- Part time: 39,700 hours, 38,532 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH HORIZONTAL STABILIZER SHROUD UPPER FLANGE HAS 1 ELONGATED HOLE BETWEEN FSS 110.63 AND FSS 118.63. ****AIRCRAFT REMOVED FROM SERVICE******* TEMPORARY REPAIR DISPOSITION FOR RH HORIZONTAL STABILIZER SHROUD UPPER FLANGE, 1 ELONGATED HOLE BETWEEN FSS 110.63 AND FSS 118.63. STABILIZER ASSEMBLY PN 601R23025-1.  ELONGATED HOLE DIMENSION IS L= 0400Ï¿½ X W= 0.250Ï¿½. THE SUBJECT CONDITION IS STRUCTURALLY ACCEPTABLE FOR 5000 FLIGHT HOURS FROM THE TIME OF INCORPORATION OF THIS REPAIR.  VISUAL INSPECTION REQUIRED AT INTERVALS NOT TO EXCEED 500 FLIGHT HOURS. PERFORMED HFEC WITH NO INDICATIONS. RESTORED PROTECTIVE FINISH. ALL WORK WITHIN LIMITS WAS PERFORMED IAW MHIRJ REO 601R-55-12-726 REV (--) DATED 2023/02/24. WORK PERFORMED UNDER AERSALE WORK ORDER 003883, CARD NO. 20150, CARD ID # 1833813. N467AW TT: 39,700:41 TC: 38,532.
